# SDR 96ZZZM1285

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3702
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224133
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 16,704 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING FLIGHT, RIGHT ENGINE FIRE INDICATOR ILLUMINATED.  ENGINE FIRE EXTINGUISHERS WERE USED.  DURING LANDING, RIGHT MAIN TIRE BURST.  PERFORMED RIGHT ENGINE INSPECTION WITH NO EVIDENCE OF FIRE.  RIGHT FORWARD FIRE LOOP REPLACED WITH SATISFACTORY RESULTS AFTER OPERATIONAL CHECK.  RIGHT MAIN TIRE WAS REPLACED.  TIRE BURST INSPECTION PERFORMED WITH NO DEFECTS NOTED.  (M)
